Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lju, Šèn'-cjuan'

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:37
Abstract pages:293
Full texts:144

http://www.mathnet.ru/eng/person66902
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. Lju Šèn'-cjuan', “Calculation of the laminar boundary layer in a compressible gas in the presence of suction or blowing”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  868–883  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1000–1020
2. Lju Šèn'-cjuan', “Calculation of the laminary boundary layer in an incompressible liquid in the presence of suction or injection”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962),  666–683  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 736–758
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022